# SDR UIEA2017100901941

- Difficulty date: October 5, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,575 hours, 18,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 355-368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DENTED AND GOUGED BETWEEN BS 355 - 368, STRINGERS 37 AND 38R.   REPAIRED IAW SRM 53-00-01-2R-14.
